# SDR YTRR099234

- Difficulty date: February 8, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N594RL
- Make and model: Bell 407
- Aircraft serial: 53594
- Aircraft time: 1,151 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339107
- Condition: Vibration
- Location: Tail Rotor
- Part time: 1,152 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 1 AND 2 TAIL ROTOR HANGAR BEARING CAUSING HI FREQUENCY VIBRATION IN AIRCRAFT
